# SDR MWEA95497

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 59114237N
- Condition: Corroded
- Location: Bs 465-484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND VHF COMM ANTENNA INTERCOSTAL SUPPORT FROM STA 465 TO 484 BETWEEN LONGERON 29L AND 30L WITH VARIOUS AREAS OF VISIBLE MILD CORROSION.  INSTALLED A NEW INTERCOSTAL IAW SRM 51-30.
